# SDR UPS04M41839

- Difficulty date: January 20, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CABIN - CORROSION ON SEAT TRACK AT STA 805-899 X=-27.5.  CORROSION REMOVED ON SEAT TRACK PER SRM 51-21-01 VOL II REV 34, MAT REMOVED 0.030 INCH, ORIGINAL THK 0.112 INCH EXCEED LIMIT OF SRM 53-70-00 FIG 3 VOL I REV 34.  NEW SEAT TRACK AND SPLICE INSTALLED AT STA 800-909 X=-27.5 AS PER SRM 53-70-00 FIG 1 VOL I REV 34.
